Acta Mathematica, 1931, Volume 56

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (11 articles)

Issue 1

[1] Über den Existenzbeweis algebraischer Funktionen zu einer gegebenen Riemannschen Fläche

Ludwig Schlesinger Giessen

TBD mathscidoc:1701.33754

Acta Mathematica, 56, (1), 1-22, 1931.12
[ Download ] [ 2017-01-08 20:30:55 uploaded by actaadmin ] [ 342 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Über die Existenz von Eigenfunktionen einer reellen Variabeln bei linearen homogenen Differentialgleichungen zweiter Ordnung und Randbedingungen mit komplexen Koeffizienten; Entwickelung willkürlicher Funktionen und Anwendung auf partielle Differentialgleichungen

Georg Tautz Breslau

TBD mathscidoc:1701.33755

Acta Mathematica, 56, (1), 23-148, 1931.12
[ Download ] [ 2017-01-08 20:30:55 uploaded by actaadmin ] [ 405 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Mémoire sur la convergence des séries formées avec les itérées successives d’une fraction rationnelle

Gaston Julia Paris

TBD mathscidoc:1701.33756

Acta Mathematica, 56, (1), 149-195, 1931.12
[ Download ] [ 2017-01-08 20:30:56 uploaded by actaadmin ] [ 353 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Sur les directions de Borel des fonctions méromorphes

M. Biernacki Wilno

TBD mathscidoc:1701.33757

Acta Mathematica, 56, (1), 197-204, 1931.12
[ Download ] [ 2017-01-08 20:30:56 uploaded by actaadmin ] [ 296 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Sur certaines fonctions associées aux fonctions de Legendre

René Lagrange Dijon

TBD mathscidoc:1701.33758

Acta Mathematica, 56, (1), 205-259, 1931.12
[ Download ] [ 2017-01-08 20:30:56 uploaded by actaadmin ] [ 273 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Invariants associated with singularities of algebraic curves

Temple Rice Hollcroft Wells College, Aurora, New York, USA

TBD mathscidoc:1701.33759

Acta Mathematica, 56, (1), 261-272, 1931.12
[ Download ] [ 2017-01-08 20:30:56 uploaded by actaadmin ] [ 334 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Die konforme Abbildung durch die Gammafunktion

Ingeborg Ginzel Dresden

TBD mathscidoc:1701.33760

Acta Mathematica, 56, (1), 273-353, 1931.12
[ Download ] [ 2017-01-08 20:30:56 uploaded by actaadmin ] [ 491 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On the unsymmetrical top

Peter Field Ann Arbor, USA

TBD mathscidoc:1701.33761

Acta Mathematica, 56, (1), 355-362, 1931.12
[ Download ] [ 2017-01-08 20:30:57 uploaded by actaadmin ] [ 277 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Sur un cditère de dénombrabilité

Georges Durand Paris

TBD mathscidoc:1701.33762

Acta Mathematica, 56, (1), 363-369, 1931.12
[ Download ] [ 2017-01-08 20:30:57 uploaded by actaadmin ] [ 314 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Sur une application du contingent à la théorie de la mesure

Georges Bouligand à Poitiers

TBD mathscidoc:1701.33763

Acta Mathematica, 56, (1), 371-372, 1931.12
[ Download ] [ 2017-01-08 20:30:57 uploaded by actaadmin ] [ 213 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Diophantische Ungleichungen. I. Zur Gleichverteilung Modulo Eins

J. G. van der Corput Groningen

TBD mathscidoc:1701.33764

Acta Mathematica, 56, (1), 373-456, 1931.12
[ Download ] [ 2017-01-08 20:30:57 uploaded by actaadmin ] [ 451 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved